Electron. J. Diff. Equ., Vol. 2012 (2012), No. 143, pp. 1-9.

Growth of entire solutions of singular initial-value problem in several complex variables

Devendra Kumar, Mohammed Harfaoui

In this article, we characterize the order, type, lower order, and lower type of entire function solutions to a class of singular initial-value problems, in terms of multinomials for $n\geq 2$.

Submitted June 22, 2012. Published August 20, 2012.
Math Subject Classifications: 30B10, 30D20.
Key Words: Entire function; initial-value problem; multinomials; order and type.

Show me the PDF file (229 KB), TEX file, and other files for this article.

Devendra Kumar
Department of Mathematics
Research and Post Graduate Studies
M. M. H. College, Model Town
Ghaziabad-201001, U. P., India
email: d_kumar001@rediffmail.com
Mohammed Harfaoui
University Hassan II Mohammedia
Laboratory of Mathematics, Criptography and Mechanical F. S. T.
BP 146, Mohammedia 20650 Morocco
email: mharfaoui04@yahoo.fr

Return to the EJDE web page